Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Foot injury, swelling and pain. X-ray normal. Taken Diclofenac injection. What should I do?

Hi doctor I am in alot of pain. You see last Monday I hit my foot on a piece of wood and it began to swell and pain. I then went to a doctor and I got an x-ray done and it didn t show anything. They gave me an injection (dicofinac), that helped for a few hours and they gave me some aleve and that didn t help. It pains even more and it still swells. What should I do now?
Asked On : Thu, 29 Nov 2012
Answers:  1 Views:  58
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Orthopaedic Surgeon, Joint Replacement 's  Response
Hi thanks for the query.

From the complaints you had explained you could have pretty bad injury to the foot. Even though x ray did not show any bony injury, it could be soft tissue injury which giving sever pain and swelling I suggest you to take mild form of anti inflammatory medications and local gels. I also advice you to take some rest and keep your injured limb elevated . The problem might settle within a week or two.
Answered: Thu, 29 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor